IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Categories of semigroups in quantum computational structures
Autor/es:
FREYTES H., LEDDA A.
Revista:
Mathematica Slovaca
Editorial:
Mathematical Institute of the Slovak Academy of Sciences
Referencias:
Lugar: Bratislava; Año: 2009 vol. 59 p. 413 - 413
ISSN:
01399918
Resumen:
We investigate a categorial duality between quasi MV-algebras (a variety of algebras arising from quantum computation and tightly connected with fuzzy logic) and a reflective subcategory of l-groups with strong units.